MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR CMPL HA STD COL SIZE 5; PROSTHESIS, HIP

ZIMMER BIOMET, INC. AVENIR CMPL HA STD COL SIZE 5; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis due to the location of the device is unknown; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental mdr will be submitted.Multiple mdr reports were filed for this event, please see associated report: 0001822565-2020-03490.
 
Event or Problem Description
It was reported the trial head ball would not disengage from avenir complete stem during initial total hip arthroplasty.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.A review of the device history records identified no deviations or anomalies during manufacturing for the stem.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
AVENIR CMPL HA STD COL SIZE 5
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10682904
Report Number0001822565-2020-03502
Device Sequence Number10905510
Product Code LZO
UDI-Device Identifier00889024509047
UDI-Public(01)00889024509047(17)250531(10)3018619
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number574201050
Device Lot Number3018619
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1